MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 10 DEG E1 LINER 28MM E; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 10 DEG E1 LINER 28MM E; PROSTHESIS, HIP
Catalog Number 010000878
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: foreign: australia.The device will not be returned for analysis as it¿s location is not known; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a revision procedure 3 years post implantation due to a disassociation.There is no further information available at the time of this report.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4;d10:g3;h2;h3;h6;h10.D10: cat# unknown lot# unknown / unknown head.Cat# unknown lot# unknown / unknown cup.Product was not returned; however, pictures were provided and reviewed.Visual examination of the provided pictures identified the explanted liner.This showed evidence of the screw hole in the liner, meaning the cup was still assembled and did not disassociate from the shell.There was visible wear to the edge of the liner.No pictures of the cup or head were provided.As devices were not returned, no further analysis can be completed.Review of the device history record identified no deviations or anomalies during manufacturing.As there was insufficient information provided, a compatibility check cannot be performed.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: small femoral head which could predispose to dislocation.A definitive root cause cannot be determined.This complaint can be confirmed via the provided x-rays.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
G7 10 DEG E1 LINER 28MM E
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22149310
Report Number0001825034-2025-01590
Device Sequence Number8308763
Product Code PBI
UDI-Device Identifier00880304526600
UDI-Public(01)00880304526600(17)240114(10)6463180
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/14/2024
Device Catalogue Number010000878
Device Lot Number6463180
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2025
Supplement Date Received by Manufacturer06/09/2025
Initial Report FDA Received Date06/05/2025
Supplement Report FDA Received Date06/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK CUP.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale